# SDR P5CA2012040100023

- Difficulty date: April 1, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 49,344 hours, 8,895 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2860100101
- Part serial: 0922
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NRT TOWER OBSERVED FLUID STREAMING FROM UNDER THE RIGHT WING.  NO NOTICEABLE REDUCTION IN FUEL, HYDRAULIC OR OIL QUANTITIES.  (DURING MAINTENANCE WALK AROUND THE RIGHT INBOARD FUEL PRESSURE RELIEF VALVE WAS FOUND TO BE OPEN SLIGHTLY.   REMOVED AND REPLACED THE FUEL PRESSURE RELIEF VALVE PER AMM 28-13-05).
